# SDR 98FDEA00731

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65176639
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON FWD CARGO BAY SHEAR TIE BS 380, LBL 4 RBL 4, WL 148.  *S/D*  REMOVED AND REPLACED SHEAR TIE BS 580 IAW FEDEX SRM 53-10-4, DWG 65-15932.
